# SDR IXXA20250817045

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 68,079 hours, 21,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: 2167
- Condition: Unserviceable
- Location: Zone 800
- Part time: 2,542 hours, 450 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ACTUATOR EMERGENCY RESERVIOIR UNSERVICABLE. REMOVED AND REPLACED L1 DOOR ACTUATOR EMERGENCY RESERVOIR IN ACCORDANCE WITH BOEING 757 AIRCRAFT MAINTENANCE MANUAL 52-11-30.
